UM  > 科技學院  > 數學系
A numerical study of 2D detonation waves with adaptive finite volume methods on unstructured grids
Hu, Guanghui1,2
2017-02-15
Source PublicationJOURNAL OF COMPUTATIONAL PHYSICS
ISSN0021-9991
Volume331Pages:297-311
Abstract

In this paper, a framework of adaptive finite volume solutions for the reactive Euler equations on unstructured grids is proposed. The main ingredients of the algorithm include a second order total variation diminishing Runge-Kutta method for temporal discretization, and the finite volume method with piecewise linear solution reconstruction of the conservative variables for the spatial discretization in which the least square method is employed for the reconstruction, and weighted essentially nonoscillatory strategy is used to restrain the potential numerical oscillation. To resolve the high demanding on the computational resources due to the stiffness of the system caused by the reaction term and the shock structure in the solutions, the h-adaptive method is introduced. OpenMP parallelization of the algorithm is also adopted to further improve the efficiency of the implementation. Several one and two dimensional benchmark tests on the ZND model are studied in detail, and numerical results successfully show the effectiveness of the proposed method. (C) 2016 Elsevier Inc. All rights reserved.

KeywordReactive Euler Equations Finite Volume Methods Unstructured Grids Mesh Adaptive Methods
DOI10.1016/j.jcp.2016.11.041
URLView the original
Indexed BySCI
Language英语
WOS Research AreaComputer Science ; Physics
WOS SubjectComputer Science, Interdisciplinary Applications ; Physics, Mathematical
WOS IDWOS:000393250700015
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
The Source to ArticleWOS
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.Univ Macau, Dept Math, Macau, Macao, Peoples R China
2.UM Zhuhai Res Inst, Zhuhai, Guangdong, Peoples R China
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Hu, Guanghui. A numerical study of 2D detonation waves with adaptive finite volume methods on unstructured grids[J]. JOURNAL OF COMPUTATIONAL PHYSICS,2017,331:297-311.
APA Hu, Guanghui.(2017).A numerical study of 2D detonation waves with adaptive finite volume methods on unstructured grids.JOURNAL OF COMPUTATIONAL PHYSICS,331,297-311.
MLA Hu, Guanghui."A numerical study of 2D detonation waves with adaptive finite volume methods on unstructured grids".JOURNAL OF COMPUTATIONAL PHYSICS 331(2017):297-311.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hu, Guanghui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hu, Guanghui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hu, Guanghui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.